# SDR AALA20161214003

- Difficulty date: December 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 72,503 hours, 8,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 54808
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,600 hours, 1,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L3 DOOR IS INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT M33405 IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
